# SDR CALA2013110892761

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,079 hours, 20,444 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Liner
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD TR INNER LINER.  ACCOMPLISH INSPECTION OR RECHECK REQUIRED. WHEN COMPLETE, SIGN OFF THIS MF ITEM ONLY, DO NOT SIGN OFF.  NR 2 ENG INBD TR INNER LINER HAS WIRE MESH COMING LOOSE.  APPLIED SPEED TO TR INNER SLEEVE 9 TO 6 O'CLOCK POSITION.
